Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Paracompactness and elastic spaces


Authors: Hisahiro Tamano and J. E. Vaughan
Journal: Proc. Amer. Math. Soc. 28 (1971), 299-303
MSC: Primary 54.50
MathSciNet review: 0273568
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a characterization of paracompactness, and introduces the notion of an elastic space which generalizes the concept of a stratifiable (in particular, metric) space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50

Retrieve articles in all journals with MSC: 54.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0273568-8
PII: S 0002-9939(1971)0273568-8
Keywords: Paracompact, framing, elastic refinement, elastic base, elastic space, $ {M_3}$-space, stratifiable space, metric space
Article copyright: © Copyright 1971 American Mathematical Society